Illinois Journal of Mathematics

On the quadratic variation process of a continuous Martingale

Rajeeva L. Karandikar

Full-text: Open access

Abstract

In this article we give a simple proof of the existence of the quadratic variation process of a continuous local martingale by providing an explicit expression for it.

Article information

Source
Illinois J. Math., Volume 27, Issue 2 (1983), 178-181.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046490

Digital Object Identifier
doi:10.1215/ijm/1256046490

Mathematical Reviews number (MathSciNet)
MR694639

Zentralblatt MATH identifier
0532.60039

Subjects
Primary: 60G44: Martingales with continuous parameter

Citation

Karandikar, Rajeeva L. On the quadratic variation process of a continuous Martingale. Illinois J. Math. 27 (1983), no. 2, 178--181. doi:10.1215/ijm/1256046490. https://projecteuclid.org/euclid.ijm/1256046490


Export citation